Journal of Mathematical Physics, Analysis, Geometry
2014, vol. 10, No 2, pp. 233-239   https://doi.org/10.15407/mag10.02.233     ( to contents , go back )
https://doi.org/10.15407/mag10.02.233

Automorphisms of Riemann-Cartan Manifolds with Semi-Symmetric Connection

V.I. Panzhensky

Penza State Pedagogical University 37 Lermontov Str., Penza 440206, Russia
E-mail: kaf geom@pnzgu.ru

Received December 13, 2012, revised January 15, 2014

Abstract

It is proved that the maximum dimension of the Lie group of automorphisms of a Riemann-Cartan manifold (M, g, Ñ̃ is , where M is a smooth n-dimensional manifold, g is a Riemannian or semi-Riemannian metric on M, Ñ̃ is a semi-symmetric connection.

Mathematics Subject Classification 2000: 53B50.
Key words: Riemann-Cartan manifolds, automorphisms, semi-symmetric connection.

Download 158761 byte View Contents